MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT
Catalog Number AVSM09080
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records was performed.The device has not been returned to the manufacturer for evaluation.However, photos and videos were provided for review.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On 8 may 2025, a patient underwent a stent graft placement procedure using the covera vascular covered stent in the thrombosis of the left arm basilic vein.Upon deployment of the covera, a noticeable click was heard during deployment, causing the stent to jump centrally about a millimeter or two.Once deployed, the stent was post dialated with the same 9x40 biotronik paseo balloon.After checking with fluoro, the physician decided to ultrasound the stented segmented, and it was then noticed that the stent has collapsed, intrastent proximally to the end of the newly placed covera.The physician checked the thrill and noticed the access feeling pulsatile.She went back to angioplasty that affected area with the same 9x40 biotronik paseo balloon to open the collapsed area.Another device was used to complete the procedure.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the delivery system was not returned for evaluation; the stent remains implanted.A video file and an image were provided for evaluation.The video file is showing a sequence of an angiography of a vessel with three stents placed into each other.Based on the video sequence there is a good flow through the stented section, no deformation of any of the stents could be identified.The image is considered to be a photo of an ultrasound footage.A stent could not be identified on this photo.Based on the footage available, the alleged collapsing of the 9x80 mm stent could not be verified.As the delivery system was not returned for evaluation, a potential deficiency of the delivery system could not be verified.In this case, the stent was placed overlapping with a previously placed stent.Based on information available and footage provided, the reported issue could not be reproduced and no indication for a device deficiency or a material defect could be identified.Based on information available and evaluation of the provided photos, the investigation is closed with inconclusive result.A definite root cause for the reported issue could not be identified.Labeling review: relevant labeling for this product was reviewed.Potential complications and adverse events were found to be referenced.The instruction for use (ifu) states that potential complications may include but are not limited to: new lesions in the access circuit requiring reintervention, thrombotic occlusion, restenosis of the target lesion requiring reintervention and others.Covered stent specific events that could be associated with clinical complications such as misplacement, migration, embolism, fracture, compression, kinking and insufficient covered stent expansion.Instructions for correct deployment of the covered stent were found to be described in the ifu.Regarding selection of the correct size of the covered stent the instruction for use states: "special care must be taken to ensure that an appropriately sized device is selected.In the case of a diameter difference between the inflow and the outflow end, utilize the following as the reference vessel depending on the type of access.For an av graft access, utilize the graft diameter and for an av fistula access, utilize the inflow vein diameter." regarding stent placement inside a previously placed stent the ifu states: "the device has not been tested for use in an overlapped condition with a bare metal stent or covered stent." g2, g3, h6 (method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a stent graft placement procedure using the covera vascular covered stent in the thrombosis of the left arm basilic vein.Upon deployment of the covera, a noticeable click was heard during deployment, causing the stent to jump centrally about a millimeter or two.Once deployed, the stent was post dialated with the same 9x40 biotronik paseo balloon.After checking with fluoro, the physician decided to ultrasound the stented segmented, and it was then noticed that the stent has collapsed, intrastent proximally to the end of the newly placed covera.The physician checked the thrill and noticed the access feeling pulsatile.She went back to angioplasty that affected area with the same 9x40 biotronik paseo balloon to open the collapsed area.Another device was used to complete the procedure.

Brand Name
COVERA VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22130494
Report Number9681442-2025-00173
Device Sequence Number8371487
Product Code PFV
UDI-Device Identifier00801741106354
UDI-Public(01)00801741106354(17)261121(10)ANJY2797
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAVSM09080
Device Lot NumberANJY2797
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown